# SDR TWAA9615201

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: 0351881007
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 692 - DURING CLIMB-OUT, THE LT MLG UNSAFE RED LIGHT ILLUMINATED.  REMOVED AND REPLACED RED LIGHT SOCKET, MFG PN 0351881007.  OPERATIONAL CHECK NORMAL.  CHECK C - 2-6-96 - STL.  (X)
